# SDR P5CA0801556

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WITH NR 2 ENGINE FIRE LOOP "B" ON DEFERRAL AND APPROXIMATELY 140NM OUT OF ICN AT FL29 LOOP "A" FIRE DETECTOR LIGHT AND FAULT LIGHT ILLUMINATED FOLLOWED BY FIRE WARNING BELLS.  THE ENGINE WAS SHUTDOWN AND FIRE HANDLE PULLED WITH OUT DISCHARGING BOTTLES.  OIL PRESSURE WAS MAINTAINED AT JUST OVER 4 PSI, 10 PERCENT N1; 7 PERCENT N2 NAC TEMP 2.0.  MAINT FOUND THE DUCT FOR THE PRESSURE RELIEF VALVE LEAKING AND REPLACED SAME.  ALSO, THE FORWARD AND AFT UPPER FIRE DETECTORS WERE REPLACED.
